Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



The module of pseudo-rational relations of a quotient divisible group

Author: A. V. Tsarev
Translated by: N. B. Lebedinskaya
Original publication: Algebra i Analiz, tom 22 (2010), nomer 1.
Journal: St. Petersburg Math. J. 22 (2011), 163-174
MSC (2010): Primary 20K99
Published electronically: November 17, 2010
MathSciNet review: 2641085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the module of pseudo-rational relations determines a quotient divisible group up to quasi-isomorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 20K99

Retrieve articles in all journals with MSC (2010): 20K99

Additional Information

A. V. Tsarev
Affiliation: Moscow State Pedagogical Institute, Russia

Keywords: Abelian group, quotient divisible group, torsion-free group of finite rank, ring of pseudo-rational numbers
Received by editor(s): November 27, 2008
Published electronically: November 17, 2010
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society